Message Board : Ask the SLIMQUICK Coach

Is diarrhea normal on SlimQuick Extra Strength?


Before


After

SweetJenn78 says:

Today is my 5th day on SlimQuick Extra Strength. I started at 195 and now I'm at 193. Here's my question: For the past two days I've been nauseous and having diarrhea, will this pass? Is it normal to experience this? Please help.

Comments

  1. Jul 10, 2013

    CoachSlimQuick says:

    It is not "normal" for this to happen, it could be due to a couple things... have you changed your diet at all since beginning SLIMQUICK? It could also be an allergic reaction to one of the ingredients in the formula. My suggestion is to stop the pills and see if this goes away and also to all the number at the bottom to file a report with customer service just so we can keep track of these things! Thanks for posting!

  2. Jul 28, 2013

    Brooklyn1 says:

    I had it too but it stopped after a week and now I'm normal

Login to add a comment